American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58D15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Peter Baxendale. Markov processes on manifolds of maps. Bull. Amer. Math. Soc. 82 (1976) 505-507. MR 0407887.
Abstract, references, and article information   
View Article: PDF

[2] Jill P. Mesirov-Kazdan. Calculus of variations: Perturbations preserving condition $\left( {\text{C}} \right)$. Bull. Amer. Math. Soc. 80 (1974) 1260-1264. MR 0394753.
Abstract, references, and article information   
View Article: PDF

[3] Arthur E. Fischer and Jerrold E. Marsden. Manifolds of Riemannian metrics with prescribed scalar curvature. Bull. Amer. Math. Soc. 80 (1974) 479-484. MR 0346839.
Abstract, references, and article information   
View Article: PDF

[4] Arthur E. Fischer and Jerrold E. Marsden. Linearization stability of the Einstein equations. Bull. Amer. Math. Soc. 79 (1973) 997-1003. MR 0426035.
Abstract, references, and article information   
View Article: PDF

[5] Ross Geoghegan. Manifolds of piecewise linear maps and a related normed linear space. Bull. Amer. Math. Soc. 77 (1971) 629-632. MR 0277010.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1